RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 58, Issue 1, Pages 86–97 (Mi mz2026)  

This article is cited in 8 scientific papers (total in 8 papers)

Two-gap elliptic solutions to integrable nonlinear equations

A. O. Smirnov

St. Petersburg State Academy of Aerospace Equipment Construction

Abstract: We study spectral surfaces associated with elliptic two-gap solutions to the nonlinear Schrödinger equation (NLS), the Korteweg-de Vries equation (KdV), and the sine-Gordon equation (SG). It is shown that elliptic solutions to the NLS and SG equations, as well as solutions to the KdV equation elliptic with respect to $t$, can be assigned to any hyperelliptic surface of genus 2 that forms a covering over an elliptic surface.

Full text: PDF file (1095 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 58:1, 735–743

Bibliographic databases:

Received: 26.01.1994

Citation: A. O. Smirnov, “Two-gap elliptic solutions to integrable nonlinear equations”, Mat. Zametki, 58:1 (1995), 86–97; Math. Notes, 58:1 (1995), 735–743

Citation in format AMSBIB
\Bibitem{Smi95}
\by A.~O.~Smirnov
\paper Two-gap elliptic solutions to integrable nonlinear equations
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 1
\pages 86--97
\mathnet{http://mi.mathnet.ru/mz2026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1361114}
\zmath{https://zbmath.org/?q=an:0849.35132}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 1
\pages 735--743
\crossref{https://doi.org/10.1007/BF02306182}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV39900007}


Linking options:
  • http://mi.mathnet.ru/eng/mz2026
  • http://mi.mathnet.ru/eng/mz/v58/i1/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Smirnov, “On some set of elliptic solutions of the Boussinesq equation”, Theoret. and Math. Phys., 109:3 (1996), 1515–1522  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. O. Smirnov, “3-Elliptic solutions of the sine-Gordon equation”, Math. Notes, 62:3 (1997), 368–376  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. O. Smirnov, “On a class of elliptic potentials of the Dirac operator”, Sb. Math., 188:1 (1997), 115–135  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. O. Smirnov, “Two-gap elliptic solutions of the Boussinesq equation”, Sb. Math., 190:5 (1999), 763–781  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Yu. V. Brezhnev, “Finite-Band Potentials with Trigonal Curves”, Theoret. and Math. Phys., 133:3 (2002), 1657–1662  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. A. O. Smirnov, G. M. Golovachev, E. G. Amosenok, “Dvukhzonnye 3-ellipticheskie resheniya uravnenii Bussineska i Kortevega–de Friza”, Nelineinaya dinam., 7:2 (2011), 239–256  mathnet  elib
    7. A. O. Smirnov, “Solution of a nonlinear Schrödinger equation in the form of two-phase freak waves”, Theoret. and Math. Phys., 173:1 (2012), 1403–1416  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    8. A. O. Smirnov, “Periodic Two-Phase “Rogue Waves””, Math. Notes, 94:6 (2013), 897–907  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:215
    Full text:63
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019